# SDR CA120626009

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,133 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010383
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TORQUE TUBE CRACKED, PREVIOUSLY REPLACE MARCH 2011, PN 115-610010-383.
